# SDR GLBA20030506

- Difficulty date: December 1, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 17,725 hours, 23,183 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Condition: Failed
- Location: Lt Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT BLEED FAIL, REPAIRED EVA TUBING PN 131823E6M02060.
